Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 728510, 14 pages
http://dx.doi.org/10.1155/2009/728510
Research Article

Common Fixed Points of Multistep Noor Iterations with Errors for a Finite Family of Generalized Asymptotically Quasi-Nonexpansive Mappings

Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand

Received 3 July 2009; Accepted 5 September 2009

Academic Editor: Simeon Reich

Copyright © 2009 S. Imnang and S. Suantai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Imnang and S. Suantai, “Common Fixed Points of Multistep Noor Iterations with Errors for a Finite Family of Generalized Asymptotically Quasi-Nonexpansive Mappings,” Abstract and Applied Analysis, vol. 2009, Article ID 728510, 14 pages, 2009. https://doi.org/10.1155/2009/728510.